I am 22 years old I started Claravis 40mg once a day for 6months. I finished on August 2011 but every since I have been off I have been noticing a major hair lost. I am wondering if this is part of the side effects. Please share your comments and suggestions I would really appreciate it.
Hair thinning or hair loss is a known side effect of Claravis, but I can't say that this would happen after you have stopped taking it. It is definitely worth discussing with your doctor. They may see these sorts of reactions in patients they treat.
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2010 • 2 answers
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
Posted 5 Feb 2012 • 1 answer
Has anyone experienced depression after going off the drug? My son was on Claravis for 6 months - 3?
Posted 29 Jun 2012 • 3 answers
Posted 13 Jul 2016 • 0 answers